# SDR SWAA2023061448619

- Difficulty date: May 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER AFT FAIRING ACCESS PANEL # 194E WITH MULTIPLE FASTENER HOLES BULGING AND CRACKED ON EDGES INNER SIDE<[01] REMOVED DAMAGED AND PREPARED AREA FOR REPAIR AS MARKED ON ACCESS PANEL #194E AS PER B737 SRM 51-70-04-2R-9; APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED FASTENERS HOLES ON CENTER LOWER AFT FAIRING ACCESS PANEL # 194E. REF B737 SRM 51-70-04-2R-9 PARAGRAPH. 4. MATERIAL USED CAB-O-SIL-M5 PO#:1776837; GLASS FABRIC PLIES #:1738579 AND RESIN EY3804AB PO#:1800550.;APPLIED TOPCOAT ON FAIRING ACCESS PANEL 194E AS PER REF AMM 51-21-73-370;[02] INSP. VERIFIED ENTRY #1 IS CORRECT .
